# SDR SWAA2019010728234

- Difficulty date: January 2, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 34,157 hours, 20,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE BREAK ASSEMBLY CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24 AT INBOARD END.  R&R SUPPORT ANGLE ASSEMBLY IAW SRM.
